# SDR SWAA2020031642454

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 44,354 hours, 26,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Weak
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER EMERGENCY FLASHLIGHT BATTERY WEAK         R/R EMERGENCY BATTERY ON FWD LWER EMERGENCY FLASHLIGHT PER M/M 25-64-00
